# SDR SWAA2019112038990

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 51,008 hours, 30,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8200079004
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT SIGN HAD MULTIPLE LAMPS BURNED OUT.     / RELAMPED SIGN IAW AMM.
